# SDR GTIA2023071337326

- Difficulty date: July 12, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N526NK
- Make and model: Airbus A319-132
- Aircraft serial: 2963
- Aircraft time: 58,404 hours, 26,935 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORTED FUME SMELL ON DESCENT SUSPECTED PACK 2 COMPLIED W/ PROCEDURE FOR ELIMINATION OF ODOR/FUMES ,FA REPORTED FUMES/SMELL BETTHER AFTER PACK 2 OFF. NO ABNORMAL SMELL IN COCKPIT-REF TSM 05-50-00-810-831-A. IDENTIFICATION OF THE CAUSE FOR CABIN ODOR VIA TEST ODOR AEROTRACER WITH ENG AT IDLE. REF AMM 71-00-00. TRACER PRDUCED ZERO READINGS FOR NO ODOR. A/C OF FOR SVC.
